# SDR DL72S992679

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPAR STIFFENER CRACKED NR 7 SLAT O/B SIDE OF I/B  TRACK.  REPLACED SPAR STIFFENER PER MM 57-20-21.
